MAUDE Adverse Event Report: BD SWITZERLAND EU HQ AS LVP 20D DEHP 3SS 2G-4WSPK CV; SET, ADMINISTRATION, INTRAVASCULAR

BD SWITZERLAND EU HQ AS LVP 20D DEHP 3SS 2G-4WSPK CV; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10013034
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.The customer's address is unknown.(b)(6), usa has been used as a default.Device manufacture date: unknown.Investigation summary: no product or photo was returned by the customer.The customer complaint of air in the tubing could not be verified due to the product not being returned for failure investigation.Device history record review could not be performed on model 10013034 because a lot number was not provided by the customer.Root cause analysis: the root cause of this failure was not identified as no product was returned.Investigation conclusion: this incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that as lvp 20d dehp 3ss 2g-4wspk cv had air in the line during use.The following information was provided by the initial reporter: material no.: 10013034 batch no.: unknown it was reported there was air in the tubing.I am the clinician that works with the alaris pump tubing.I just left a voicemail and wanted to follow up with an email as well.I am sorry that your facility is experiencing so many air in line issues with our tubing.

Brand Name
AS LVP 20D DEHP 3SS 2G-4WSPK CV
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BD SWITZERLAND EU HQ
terre bonne park ¿ a4
route de crassier 17
1262 eysins,
SZ 
MDR Report Key10179702
Report Number9616066-2020-01960
Device Sequence Number2680705
Product Code FPA
UDI-Device Identifier10885403232312
UDI-Public10885403232312
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10013034
Device Catalogue Number10013034
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;